MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE VASCULAR ANGIOGRAPHY PACK (AGFTB)255; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE VASCULAR ANGIOGRAPHY PACK (AGFTB)255; GENERAL SURGERY TRAY (KIT)
Model Number SANHFAGFTC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record could not be reviewed, as no lot number was provided.At the time of this investigation no sample has been returned.From the investigation, there is no abnormal situation has happened during production.The linting test data was within the acceptable range, therefore the root cause could not be determined.The complaint information was provided to the relevant sectors for their awareness.There is no action taken at this time, however, we will continue to monitor the trend of this type of incident.According to our supplier, or towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Besides, linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer the or towels are linting.Reportedly the fibers are being seen on instruments.There has been no injury or harm to patient.They noted the lint before procedure and removed the towels.

Brand Name
VASCULAR ANGIOGRAPHY PACK (AGFTB)255
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9180620
Report Number1423537-2019-00356
Device Sequence Number3244232
Product Code LRO
UDI-Device Identifier10888439507645
UDI-Public10888439507645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFAGFTC
Device Catalogue NumberSANHFAGFTC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;